# SDR DALA2025012100511

- Difficulty date: January 20, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 91,523 hours, 42,966 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pin
- Condition: Faulted
- Location: Door Latch
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

SHIP 3227 DISC: OVERWING EMERGENCY EXITS NOT ARMED INDICATION. C/A: FWD TO MEL 25-60-04F. DISP APPROVED. C/W "M" PROC. PLAC INST. REVERSED "M" PROCEDURES, FOUND RT FWD OVERWING EMERGENCY EXIT LATCH PIN IN THE DISARMED POSITION. PLACED LATCH PIN IN THE ARMED POSITION REF TO A320 AMM 52-73. OPS CK GOOD PER A320 AMM 52-73-00-710-002A. MEL/PLAC RMVD. (LP: 6383884)
